# SDR AALA202306273107

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 58,551 hours, 37,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3965
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 62,156 hours, 30,726 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY POWER SUPPLY UNIT FAULTING AFTER EMERGENCY LIGHTING OPERATIONAL TEST. REPLACED LEFT OVERWING EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
